RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 6, Pages 52–63 (Mi izv825)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic, as $t\to\infty$, of the solution of a nonlinear equation with weak dissipation and dispersion

P. I. Naumkin, I. A. Shishmarev


Abstract: The asymptotics as $t\to\infty$, uniformly with respect to $x\in R_1$, is found for a solution of a model nonlinear nonlocal evolution equation in the case of weak dissipation and dispersion. The leading term of the asymptotics has the same form as for the linearized equation.

Full text: PDF file (405 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 43:3, 443–453

Bibliographic databases:

UDC: 517.9+ 535.5
MSC: Primary 35Q53, 35B40; Secondary 76B15
Received: 24.02.1993

Citation: P. I. Naumkin, I. A. Shishmarev, “Asymptotic, as $t\to\infty$, of the solution of a nonlinear equation with weak dissipation and dispersion”, Izv. RAN. Ser. Mat., 57:6 (1993), 52–63; Russian Acad. Sci. Izv. Math., 43:3 (1994), 443–453

Citation in format AMSBIB
\Bibitem{NauShi93}
\by P.~I.~Naumkin, I.~A.~Shishmarev
\paper Asymptotic, as $t\to\infty$, of the solution of a nonlinear equation with weak dissipation and dispersion
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 6
\pages 52--63
\mathnet{http://mi.mathnet.ru/izv825}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1256566}
\zmath{https://zbmath.org/?q=an:0820.35120}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..43..443N}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 43
\issue 3
\pages 443--453
\crossref{https://doi.org/10.1070/IM1994v043n03ABEH001574}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QK21500003}


Linking options:
  • http://mi.mathnet.ru/eng/izv825
  • http://mi.mathnet.ru/eng/izv/v57/i6/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. I. Naumkin, I. A. Shishmarev, “Asymptotics as $t\to\infty$ of the solutions of nonlinear equations with nonsmall initial perturbations”, Math. Notes, 59:6 (1996), 618–624  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:180
    Full text:86
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019